| Model Number |
MAF-GM |
| Medical Device Problem Code |
Peeled/Delaminated (1454)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the event was confirmed.The probable cause of the event is due to stress of repeated use, external factors, or handling.The instruction manual identifies the following related verbiage which could have prevented the phenomenon: ¿warning: chapter 3 preparation and inspection 3.6 inspection of the endoscope".Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the airway mobilescope exhibited peeling off of the connecting tube coating.There were no reports of patient involvement.
Additional Manufacturer Narrative
The device was returned and the evaluation found no malfunctions aside from the allegation reported in b5.Should additional relevant information become available, a supplemental report will be submitted.